# SDR SWAA2021070785002

- Difficulty date: June 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E RBL13 WL156. ; / [01] REMOVED TIE DOWN TRACK RBL 13 BS 727 - BS 887 IAW SRM 51-40-02; [02] CRACK LENGTH : .250' ORIGINAL MATERIAL LENGTH : 0.800'. DAMAGE EXCEEDS 10% OF ORIGINAL MATERIAL LENGTH. DAMAGE IS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; [03] VERIFIED CRACK LENGTH : .250' ORIGINAL MATERIAL LENGTH : 0.800'. DAMAGE EXCEEDS 10% OF ORIGINAL MATERIAL LENGTH. DAMAGE IS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; [04] LOCATED AND DRILLED ACB TRACK BS 727-887; RBL 13 PER SRM 51-40-05-0G-0; DWG#146A7500.  LOCATED AND DRILLED TRACK SPLICE PART # 146A7506-20 B/N BS 747-767; RBL 13 PER SRM 53-00-53-2R-3.; [05] REQUEST OK TO INSTALL; [06] LOCATED AND DRILLED ACB TRACK BS 727-887; RBL 13 PER SRM 51-40-05-0G-0; DWG#146A7500; VERIFIED; AND SPLICE.; [07] INSTALLED NEW ACB TIE DOWN TRACK BS 727-BS887 RBL13 WL156 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-4; DWG 146A7500 REV : -; AND DWG 146A0061 REV : D; [08] INSTALLED NEW ACB TIE DOWN TRACK BS 727-BS887 RBL13 WL156 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-3; DWG 146A7500 REV : -; AND DWG 146A0061 REV : D; [09] UPDATED REFERENCE; [10] RII INSPECTED; VERIFIED; CONFIRMED; [11] RII INSPECTED; VERIFIED; CONFIRMED JOB COMPLETE
